# SDR WTAA970115

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120193
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Sensor
- Part number: 922AA24A6PZ722
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - LANDING GEAR WILL NOT RETRACT. AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED RIGHT MAIN STRUT SQUAT SENSOR. OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
